# SDR 2007UALA04530

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 537 S12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN SUBSURFACE CRACK ALONG THE CHEM-MILL EDGE 1.25" IN LENGTH LOWER LT SIDE OF RIVET ROW, STA 537 STR 12R.  REPAIRED PER EA NR I070773IR AND INSTALLED AIR DISTRIBUTION DUCT REF MM 21-23-25 ON N-R 12553 -2000-0007 BY AAR MECHANIC 10885 AND RII INSPECTED BY NR 80.  REPAIR CONSISTS OF EXTERNAL DOUBLER AND A FILLER.
